Přejít na obsah
Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Maximum Strength Cold & Flu Day + Night Liquid Gels, 24 Count

Price:

302,69 Kč


Coricidin HBP, Decongestant-Free Cold Symptom Relief for People with High Blood Pressure, Maximum Strength Cold & Flu Day + Night Liquid Gels, 24 Count

https://nutricity.cz/shop/brsrmzd5o4ar6et3-coricidin-hbp-decongestant-free-cold-symptom-relief-for-people-with-high-blood-pressure-maximum-strength-cold-flu-day-night-liquid-gels-24-count-210415 https://nutricity.cz/web/image/product.template/210415/image_1920?unique=78bb336

Stock Expiry Date*: 17-08-2027

100% Authentic — Sourced directly from manufacturers or their authorized dealers!

  • The #1 doctor recommended brand that gives fast powerful cold symptom relief that's specially designed for people with high blood pressure.
  • Powerful cold medicine with maximum strength formula for people with high blood pressure
  • Coricidin provides daytime cold and flu relief of sore throat, chest congestion, fever, body aches & pains, and headache.
  • Provides nighttime cold and flu relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headachee relief of sore throat, cough, fever, runny nose, sneezing, body aches & pains, and headache
  • Cold medicine comes in a concentrated liquid gel form
  • Do not take the Day and Night products at the same time
  • HSA/FSA Eligible -- Check your plan for coverage.

302,69 Kč 302.69 CZK 302,69 Kč Včetně daně

Not Available For Sale

(12,61 Kč / fl oz)

Displayed price includes all duties & taxes.

  • Značka
  • Počet jednotek
  • Formulář položky
  • Hmotnost položky
  • Výhody produktu
  • Počet položek
  • Výrobce
  • Složení
  • Typ výrobku
  • Specifické použití pro produkty
  • Aktivní složky
  • Informace o alergenu
  • UPC
  • Identifikační číslo globálního obchodu
  • Název typu balení
  • Čistý počet obsahu
  • Název značky
  • Popis věku
  • Typ kontejneru
  • Rozměry položky
  • Další funkce

Tato kombinace neexistuje.

Kontaktujte nás
Reliéf chladu a chřipky
Složení Glycerin, Želatina, propylenglykol, Čištěná voda, Lecithin, triglyceridy středního řetězce, povidon, Polyethylenglykol, sójový olej, Oxid titaničitý., šelak, FD & C Blue No. 1, Sorbitol Sorbitan Solution, Hydroxid sodný, Slída, iron oxide black, Hliníkový křemičitan draselný, Dextromethorphan Hydrobromide 10mg, Day: Acetaminophen 325mg, titanium dioxide. Night: D&C yellow No. 10, Guaifenesin 200mg. Night: Acetaminophen 325mg, Doxylamine Succinate 6.25mg. Day: FD&C yellow # 6
Aktivní složky Den: Acetaminofen 325 Mg, Dextromethorfan Hydrobromid 10 Mg, Guaifenesin 200 mg. Night: Acetaminophen 325 mg, Doxylamine Succinate 6.25 mg.
Značka Coricidin HBP
Počet jednotek 24 Fluid Ounces
Formulář položky Gel
Hmotnost položky 2.1 Ounces
Výhody produktu Kontrola chladu a chřipky
Počet položek 1
Výrobce Bayer HealthCare LLC
Typ výrobku Reliéf chladu a chřipky
Specifické použití pro produkty Studená
Informace o alergenu Soj
UPC 041100597892
Identifikační číslo globálního obchodu 00041100597892
Název typu balení Kolonka
Čistý počet obsahu 1 Count
Název značky Coricidin HBP
Popis věku Dospělí
Typ kontejneru Kolonka
Rozměry položky 3.5 x 1.06 x 5 inches
Další funkce Fast- acting
  • Buy Four or More Offer

    Sleva 5 % při nákupu 4 a více kusů

  • Next Purchase Offer
    Získejte 5% slevu na váš příští nákup.
  • Ships From(Czech Republic)
    Objednávky jsou zpracovávány a odesílány z Brooklynu, USA.
  • Delivery Offer(Czech Republic)
    Bezplatné doručení na kvalifikované objednávky.
Delivery Detail
Odhadované dodací lhůty: 12-26 dní (mezinárodní).
3-6 dní (domácí)
Safe Checkout
Zaručený bezpečný nákup
Return Policy

30denní záruka na vrácení zboží
Nákupy podložené důvěrou s podporou na vrácení do 30 dnů.

Free Return Pickup
Bezplatný odběr vrácení k dispozici
Zpracujeme vrácení přímo z vašeho prahu bez dalších nákladů.


Coricidin HBP Cold & Flu Maximum Strength Day & Night Liquids are cold medicine for adults with high blood pressure that deliver decongestant-free, powerful cold and flu relief without raising your blood pressure.According to the American Heart Association, people with high blood pressure should be aware that the use of decongestants may raise blood pressure or interfere with the effectiveness of some prescribed blood pressure medications. Coricidin HBP Maximum Strength Cold & Flu Day+Night is decongestant-free* and provides fast relief from sore throat, cough, chest congestion, fever, runny nose, sneezing, body aches & pains and headache. It's the #1 selling brand of powerful cold medicine specially formulated for people with high blood pressure. *Based on unit sales.

Important information

Safety Information

Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take • more than 4,000 mg of acetaminophen in 24 hours • with other drugs containing acetaminophen • 3 or more alcoholic drinks every day while using this product Allergy alert: Acetaminophen may cause severe skin or severe allergic reactions. Symptoms may include: • skin reddening • blisters • rash • hives • facial swelling • asthma (wheezing) • shock If a skin or general allergic reaction occurs, stop use and seek medical help right away. Sore throat warning: If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea, or vomiting, consult a doctor promptly. Do not use to sedate children

Ingredients

Day: Acetaminophen 325mg, Guaifenesin 200mg. Night: Acetaminophen 325mg, Dextromethorphan hydrobromide 10mg, Doxylamine Succinate 6.25mg. Day: FD&C yellow # 6, gelatin, glycerin, iron oxide black, lecithin, medium-chain triglycerides, mica, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, titanium dioxide. Night: D&C yellow No. 10, FD&C blue No. 1, gelatin, glycerin, lecithin, medium-chain triglycerides, polyethylene glycol, potassium aluminum silicate, povidone, propylene glycol, purified water, shellac, sodium hydroxide, sorbitol sorbitan solution, soybean oil, titanium dioxide.

Directions

Do not take more than the recommended dose, do not take the Day and Night products at the same time; wait 4 hours after taking the last Day dose before taking the Night product. Adults and children 12 years and over: take 2 capsules with water every 4 hours. Do not exceed 4 capsules in 12 hours or as directed by a doctor. Children under 12 years of age: do not use.

Legal Disclaimer

Statements regarding dietary supplements have not been evaluated by the FDA and are not intended to diagnose, treat, cure, or prevent any disease or health condition.

Product Dimensions

3.5 x 1.06 x 5 inches; 2.1 ounces

Shipping & Delivery

At Nutricity, we aim to deliver your order as quickly and safely as possible.

Domestic Shipping :

Orders are typically delivered within 3–6 business days.

International Shipping:

Estimated delivery time is 12–26 business days, depending on the destination and customs processing.

You will receive a tracking number once your order has been dispatched. Delivery times may vary during holidays or due to unforeseen delays.

Similar Products
Accessory Products

Recently tracked orders

2 recent shipments
Order Number Carrier Final Mile Tracking Code Last Update Track
NC28529 My 05167987874377 2026-09-28 Track
NC16141 Dpd 05167987793200 2026-08-13 Track

Odmítnutí odpovědnosti

Dietní doplňky nejsou léky. Produkty prodávané na této webové stránce nejsou určeny k diagnostice, léčbě, vyléčení nebo prevenci jakékoli nemoci. Pokud máte zdravotní stav, vždy se před použitím poraďte s kvalifikovaným zdravotnickým odborníkem. Individuální výsledky se mohou lišit. Zadáním objednávky souhlasíte s dodržováním dovozních předpisů vaší země. Pokrýváme příslušné cla a daně tam, kde je to uvedeno.

*Informace o datu expirace:
Vezměte prosím na vědomí, že datum expirace se může lišit mezi jednotlivými šaržemi. Zaručujeme však, že všechny produkty zasílané našim zákazníkům mají platnou trvanlivost a nebudou po expiraci v době dodání.